# SDR 200715202

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 16,090 hours, 14,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 02343H2588
- Condition: Cracked
- Location: Cockpit
- Part time: 10,365 hours, 9,159 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FRONT WINDSHIELD OUTER GLASS CRACKED.  REPLACED FIRST OFFICERS FRONT WINDSHIELD IAW EMB AMM.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
